# SDR YENA2025032000289

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,218 hours, 21,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Abnormal
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT OB FLAP EXISTING REPAIR LOWER SURFACE ON RH WING; REF AEROMAN N/R 2025-125365, PERFORMED VISUAL AND TAP TEST INSPECTION ON EXISTING REPAIR ON O/B FLAP LOWER SURFACE ON RH WING AS PER A320 NTM 51-10-03 AND A320 NTM 51-90-00. REPAIRED OB FLAP LOWER SURFACE ON RH WING. AS PER A320 SRM 57-53-00-300-120.
